Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 383297, 9 pages
http://dx.doi.org/10.1155/2015/383297
Research Article

Loop Shaping Control of Input Saturated Systems with Norm-Bounded Parametric Uncertainty

Instituto Tecnológico de Aeronáutica, Praça Marechal Eduardo Gomes, 50-DCTA, 12228-900 São José dos Campos, SP, Brazil

Received 1 May 2015; Accepted 17 June 2015

Academic Editor: Xiao He

Copyright © 2015 Renan Lima Pereira and Karl Heinz Kienitz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Renan Lima Pereira and Karl Heinz Kienitz, “ Loop Shaping Control of Input Saturated Systems with Norm-Bounded Parametric Uncertainty,” Journal of Control Science and Engineering, vol. 2015, Article ID 383297, 9 pages, 2015. https://doi.org/10.1155/2015/383297.